Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Recurring white spots on face, around legs. No relief with anti-fungal ointments, oral medicines. Cause and permanent remedy?

Hi Sir I have recently developed white spots on my face, around the eyes & legs. They really seem to be increasing a lot. I have a history of fungal infections . Have had white spots multiple times and after medication they used to go away. But this time , they just don t seem to go. I have been using fungal ointments & oral medication for the last 1 yr. White spots on back have gone , but on legs & face they are increasing. Absolutely no difference. I am really very scared & getting paranoid. Have already shown to multiple doctors. Some say it is fungal and some say it is skin damage due to sun, immunity & use of steriods on face & legs. Request you to please help me !! Regards, Neha
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello neha!
after reading your complaints i think that your skin is exposed to not only fungal infections but also many sorts of ointments and local applications. but in your case cause seems to be from within, i mean to say that it is not getting hypopigmentd from outside but from within. as you have not mentioned any other complaints like itching, discharge, pus formation etc. which can help in proper diagnosis i would like to advice you to see a qualified homoeopath who can help you tolasting recovery.
you should also need to look at your food habit. Avoid all kind of junk foods. drink plenty of water, ear fruits and salads. no need to be overly anxious.
wish you helathy skin.
Answered: Mon, 16 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor